Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

One-box conditions for Carleson measures for the Dirichlet space


Authors: Omar El-Fallah, Karim Kellay, Javad Mashreghi and Thomas Ransford
Journal: Proc. Amer. Math. Soc. 143 (2015), 679-684
MSC (2010): Primary 31C25; Secondary 28C99
DOI: https://doi.org/10.1090/S0002-9939-2014-12248-9
Published electronically: September 18, 2014
MathSciNet review: 3283654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the fact that a finite measure $ \mu $ on the unit disk is a Carleson measure for the Dirichlet space if it satisfies the Carleson one-box condition $ \mu (S(I))=O(\phi (\vert I\vert))$, where $ \phi :(0,2\pi ]\to (0,\infty )$ is an increasing function such that $ \int _0^{2\pi }(\phi (x)/x)\,dx<\infty $. We further show that the integral condition on $ \phi $ is sharp.


References [Enhancements On Off] (What's this?)

  • [1] Nicola Arcozzi, Richard Rochberg, and Eric Sawyer, Carleson measures for analytic Besov spaces, Rev. Mat. Iberoamericana 18 (2002), no. 2, 443-510. MR 1949836 (2003j:30080), https://doi.org/10.4171/RMI/326
  • [2] N. Arcozzi, R. Rochberg, and E. Sawyer, Carleson measures for the Drury-Arveson Hardy space and other Besov-Sobolev spaces on complex balls, Adv. Math. 218 (2008), no. 4, 1107-1180. MR 2419381 (2009j:46062), https://doi.org/10.1016/j.aim.2008.03.001
  • [3] Nicola Arcozzi, Richard Rochberg, Eric T. Sawyer, and Brett D. Wick, The Dirichlet space: a survey, New York J. Math. 17A (2011), 45-86. MR 2782728 (2012b:30055)
  • [4] C. Bishop, Interpolating sequences for the Dirichlet space and its multipliers, preprint, 1994.
  • [5] Bjarte Bøe, An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel, Proc. Amer. Math. Soc. 133 (2005), no. 7, 2077-2081 (electronic). MR 2137874 (2005m:30042), https://doi.org/10.1090/S0002-9939-05-07722-1
  • [6] Lennart Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25 #5186)
  • [7] Lennart Carleson, Selected problems on exceptional sets, Van Nostrand Mathematical Studies, No. 13, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0225986 (37 #1576)
  • [8] Ron Kerman and Eric Sawyer, Carleson measures and multipliers of Dirichlet-type spaces, Trans. Amer. Math. Soc. 309 (1988), no. 1, 87-98. MR 957062 (89i:30044), https://doi.org/10.2307/2001160
  • [9] D. Marshall and C. Sundberg, Interpolating sequences for the multipliers of the Dirichlet space, preprint, 1989.
  • [10] Kristian Seip, Interpolation and sampling in spaces of analytic functions, University Lecture Series, vol. 33, American Mathematical Society, Providence, RI, 2004. MR 2040080 (2005c:30038)
  • [11] David A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math. 24 (1980), no. 1, 113-139. MR 550655 (81a:30027)
  • [12] Andrew Wynn, Sufficient conditions for weighted admissibility of operators with applications to Carleson measures and multipliers, Q. J. Math. 62 (2011), no. 3, 747-770. MR 2825481 (2012g:47104), https://doi.org/10.1093/qmath/haq007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 31C25, 28C99

Retrieve articles in all journals with MSC (2010): 31C25, 28C99


Additional Information

Omar El-Fallah
Affiliation: Laboratoire Analyse et Applications (CNRST URAC03), Université Mohamed V, B. P. 1014 Rabat, Morocco
Email: elfallah@fsr.ac.ma

Karim Kellay
Affiliation: IMB, Université Bordeaux 1, 351 cours de la Libération, F-33405 Talence cedex, France
Email: karim.kellay@math.u-bordeaux1.fr

Javad Mashreghi
Affiliation: Département de mathématiques et de statistique, Université Laval, Québec, Canada G1V 0A6
Email: javad.mashreghi@mat.ulaval.ca

Thomas Ransford
Affiliation: Département de mathématiques et de statistique, Université Laval, Québec, Canada G1V 0A6
Email: ransford@mat.ulaval.ca

DOI: https://doi.org/10.1090/S0002-9939-2014-12248-9
Received by editor(s): February 15, 2013
Received by editor(s) in revised form: April 30, 2013
Published electronically: September 18, 2014
Additional Notes: The first author was supported by Académie Hassan II des sciences et techniques
The second author was supported by PICS-CNRS
The third author was supported by NSERC
The fourth author was supported by NSERC and the Canada research chairs program
Communicated by: Pamela B. Gorkin
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society